Existence and construction of nonnegative matrices with complex spectrum

被引:23
|
作者
Rojo, O [1 ]
Soto, RL [1 ]
机构
[1] Univ Catolica Norte, Dept Matemat, Antofagasta, Chile
关键词
inverse spectrum problem; nonnegative matrices;
D O I
10.1016/S0024-3795(02)00650-X
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
The following inverse spectrum problem for nonnegative matrices is considered: given a set of complex numbers sigma = {lambda(1), lambda(2), ..., lambda(n)}, find necessary and sufficient conditions for the existence of an n x n nonnegative matrix A with spectrum sigma. Our work is motivated by a relevant theoretical result of Guo Wuwen [Linear Algebra Appl. 266 (1997) 261, Theorem 2.1]: there exists a real parameter; lambda(0) greater than or equal to max(2less than or equal tojless than or equal ton)\lambda(j)\ such that the problem has a solution if and only if lambda(1) greater than or equal to lambda(0). In particular, we discuss how to compute lambda(0) and the solution matrix A for certain class of matrices. A sufficient condition for the problem to have a solution is also derived. (C) 2003 Elsevier Science Inc. All rights reserved.
引用
收藏
页码:53 / 69
页数:17
相关论文
共 50 条
  • [1] Existence and construction of nonnegative matrices with prescribed spectrum
    Soto, RL
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2003, 369 : 169 - 184
  • [2] Construction of nonnegative symmetric matrices with given spectrum
    Laffey, Thomas J.
    Smigoc, Helena
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2007, 421 (01) : 97 - 109
  • [3] NONNEGATIVE MATRICES WITH PRESCRIBED SPECTRUM
    DEOLIVEIRA, GN
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 1983, 54 (OCT) : 117 - 121
  • [4] On the Construction of Nonnegative 5x5 Matrices from Spectrum Data
    Liu, Zhibing
    Tu, Zhen
    Xu, Chengfeng
    [J]. ADVANCES IN COMPUTATIONAL MODELING AND SIMULATION, PTS 1 AND 2, 2014, 444-445 : 621 - 624
  • [5] On complex power nonnegative matrices
    Tudisco, Francesco
    Cardinali, Valerio
    Di Fiore, Carmine
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2015, 471 : 449 - 468
  • [6] PERMUTATIVE NONNEGATIVE MATRICES WITH PRESCRIBED SPECTRUM
    Soto, Ricardo L.
    [J]. ELECTRONIC JOURNAL OF LINEAR ALGEBRA, 2017, 32 : 380 - 390
  • [7] On the Construction of Stability Indicators for Nonnegative Matrices
    Razzhevaikin, V. N.
    Tyrtyshnikov, E. E.
    [J]. MATHEMATICAL NOTES, 2021, 109 (3-4) : 435 - 444
  • [8] On the Construction of Stability Indicators for Nonnegative Matrices
    V. N. Razzhevaikin
    E. E. Tyrtyshnikov
    [J]. Mathematical Notes, 2021, 109 : 435 - 444
  • [9] BOUNDS ON THE SPECTRUM OF NONNEGATIVE MATRICES AND CERTAIN Z-MATRICES
    SMITH, RL
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 1990, 129 : 13 - 28
  • [10] Nonnegative matrices with prescribed spectrum and elementary divisors
    Soto, Ricardo L.
    Diaz, Roberto C.
    Nina, Hans
    Salas, Mario
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2013, 439 (11) : 3591 - 3604